# SDR JJBA201033978

- Difficulty date: September 23, 2010
- Submitted: September 24, 2010
- Operation: Air carrier
- Aircraft: N367PH
- Make and model: Dhav DHC8202
- Aircraft serial: 511
- Aircraft time: 25,528 hours, 36,006 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Chafed
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

MAIN CABIN DOOR LOWER EXIT SIGN WILL NOT ILLUMINATE. FOUND WIRE 3351-28A20 CHAFED. SPLICED IN NEW WIRE AND REPOSITIONED TO PREVENT FURTHER CHAFING.
